Contact geometry and CR structures on$S$^{3}

John S. Bland Department of Mathematics, University of Toronto

TBD mathscidoc:1701.331783

Acta Mathematica, 172, (1), 1-49, 1992.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:21 uploaded by actaadmin ] [ 246 downloads ] [ 0 comments ]
@inproceedings{john1992contact,
  title={Contact geometry and CR structures on$S$^{3}},
  author={John S. Bland},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203321210004492},
  booktitle={Acta Mathematica},
  volume={172},
  number={1},
  pages={1-49},
  year={1992},
}
John S. Bland. Contact geometry and CR structures on$S$^{3}. 1992. Vol. 172. In Acta Mathematica. pp.1-49. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203321210004492.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved